The Annals of Mathematical Statistics

Publications Received

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 26, Number 1 (1955), 188.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728612

Digital Object Identifier
doi:10.1214/aoms/1177728612

JSTOR
links.jstor.org

Citation

Publications Received. Ann. Math. Statist. 26 (1955), no. 1, 188. doi:10.1214/aoms/1177728612. https://projecteuclid.org/euclid.aoms/1177728612


Export citation